Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Consistent stomach pain after taking plan B. Normal?

Hi there, I have a question asking for my girlfriend and i am kind of worry too. My girlfriend and i had sex and she lost her virginity (we did not use condom) after the sex, she felt something warm inside her so she s scared she might get pregnant, so then her friend took her to the pharmacy to buy Plan B after monring pill the next morning. After taking the pills, she has stomachache ever since she took the pill and the pain still remain, is it normal? And also, during the night on the day we had sex, she said she felt she s going pee when she s sleeping but when she ran to the toilet it s not pee, it is white fluid that coming out from her virgina, is that normal after lost virginity? (She hasnt take Plan B yet) Please Help
Asked On : Wed, 9 Jan 2013
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor